Hello, and thanks for your question.
Without a photo, it's difficult to recommend a specific treatment plan. You may have had too much product injected. To maximize the likelihood of a favorable outcome, I recommend that you only get treated by a well-trained and experienced dermatologist or plastic surgeon. Hope this opinion is helpful to you.
Best of luck, Dr. Frucht.
Why does Juvederm keep turning the sides of my lips down instead of plumping them?
Hi Lips1, thank you for your question. It is difficult to tell without photos, but it sounds like you might have too much product in your lips. In the future, you may benefit from using a thinner product such Restylane Silk. Take care!
Not happy with Juvederm results
I would say you should get another opinion. Turning the corners of the lips up is an easy injection to do. I'm not sure of the experience of the injector.
It sounds as if you might have had too much product for your lips or you need a thinner product for your lips. Please post a photo so that we can better help you. Best, Dr. Green
Thank you for your question. Juvederm is an excellent choice to add volume to the lip. Patients with very thin lips can be more difficult to see substantial changes and look natural. There is a great deal of technique in achieving results in the lip. Certainly you would expect that an entire syringe in your upper lip would be enough to add volume and create the contour change you desire. The degree may not be a much as you had hoped for but there should be notice improvement. Be sure to seek treatment from a board certified plastic surgeon or dermatologist preferable one with filler expertise
Best of Luck